Uniqueness of solution for the 2D primitive equations with friction condition on the bottom

D Bresch, F Guillen-Gonzalez, Nader Masmoudi, MA Rodriguez-Bellido

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationSeventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001
Pages135-143
StatePublished - 2003

Publication series

NameMonografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003
Volume27

Cite this

Bresch, D., Guillen-Gonzalez, F., Masmoudi, N., & Rodriguez-Bellido, MA. (2003). Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. In Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001 (pp. 135-143). (Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003; Vol. 27).

Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. / Bresch, D; Guillen-Gonzalez, F; Masmoudi, Nader; Rodriguez-Bellido, MA.

Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001. 2003. p. 135-143 (Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003; Vol. 27).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Bresch, D, Guillen-Gonzalez, F, Masmoudi, N & Rodriguez-Bellido, MA 2003, Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. in Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001. Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003, vol. 27, pp. 135-143.
Bresch D, Guillen-Gonzalez F, Masmoudi N, Rodriguez-Bellido MA. Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. In Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001. 2003. p. 135-143. (Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003).
Bresch, D ; Guillen-Gonzalez, F ; Masmoudi, Nader ; Rodriguez-Bellido, MA. / Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001. 2003. pp. 135-143 (Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003).
@inproceedings{6d830dbab0464ce7bf410a907e9108bc,
title = "Uniqueness of solution for the 2D primitive equations with friction condition on the bottom",
author = "D Bresch and F Guillen-Gonzalez and Nader Masmoudi and MA Rodriguez-Bellido",
year = "2003",
language = "English (US)",
series = "Monografias del Seminario Matematico {"}Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003",
pages = "135--143",
booktitle = "Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001",

}

TY - GEN

T1 - Uniqueness of solution for the 2D primitive equations with friction condition on the bottom

AU - Bresch, D

AU - Guillen-Gonzalez, F

AU - Masmoudi, Nader

AU - Rodriguez-Bellido, MA

PY - 2003

Y1 - 2003

M3 - Conference contribution

T3 - Monografias del Seminario Matematico "Garcia de Galdeano''. University of Zaragoza, Zaragoza 2003

SP - 135

EP - 143

BT - Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics, Jaca, 2001

ER -